Volume 10, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Pseudoholomorphic punctured spheres in $\mathbb{R} \times (S^{1}\times S^{2})$: Moduli space parametrizations

Clifford Henry Taubes

Geometry & Topology 10 (2006) 1855–2054

arXiv: 0903.0337

Abstract

This is the second of two articles that describe the moduli spaces of pseudoholomorphic, multiply punctured spheres in × (S1 × S2) as defined by a certain natural pair of almost complex structure and symplectic form. The first article in this series described the local structure of the moduli spaces and gave existence theorems. This article describes a stratification of the moduli spaces and gives explicit parametrizations for the various strata.

Keywords
pseudoholomorphic, punctured sphere, almost complex structure, symplectic form, moduli space
Mathematical Subject Classification 2000
Primary: 53D30
Secondary: 53C15, 53D05, 57R17
References
Forward citations
Publication
Received: 5 April 2005
Accepted: 25 October 2006
Published: 7 November 2006
Proposed: Rob Kirby
Seconded: Jim Bryan, Ron Stern
Authors
Clifford Henry Taubes
Department of Mathematics
Harvard University
Cambridge, MA 02138
USA